# SDR 95ZZZX4202

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41159
- Make and model: Cessna 310R
- Aircraft serial: 310R0727
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 0860207135
- Condition: Broken
- Location: Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

PILOT SELECTED APPROACH TO FULL FLAP SETTING ON FINAL TO LAND.  AIRCRAFT ROLLED HARD TO RIGHT.  BROUGHT FLAPS UP AND WENT AROUND.  LANDED WITHOUT FLAPS.  MAINTENANCE FOUND FLAP DOWN CABLE BROKEN AT PULLEY UNDER CABIN FLOOR.  REPLACED CABLE AND RIGGED FLAPS.  AIRCRAFT TT, 9,200 HOURS.
